EXISTENCE OF ONE WEAK SOLUTION FOR p(x)-BIHARMONIC EQUATIONS INVOLVING A CONCAVE-CONVEX NONLINEARITY


Ayazoglu (Mashiyev) R., Alisoy G., Ekincioglu İ.

MATEMATICKI VESNIK, vol.69, no.4, pp.296-307, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 4
  • Publication Date: 2017
  • Journal Name: MATEMATICKI VESNIK
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.296-307
  • Keywords: Critical points, p(x)-biharmoni coperator, Navier boundary conditions, concave-convex nonlinearities, Mountain Pass Theorem, Ekeland's variational principle, VARIABLE EXPONENT, EIGENVALUE, MULTIPLICITY

Abstract

In the present paper, using variational approach and the theory of the variable exponent Lebesgue spaces, the existence of nontrivial weak solutions to a fourth order elliptic equation involvinga p(x)-biharmonic operator and a concave-convex nonlinearity the Navier boundary conditionsis obtained.